# SDR R61A201901080035

- Difficulty date: December 14, 2018
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 29,428 hours, 22,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17065703005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 THRESHOLD HAS SURFACE CORROSION AROUND FWD. AND AFT. GIRT BAR FITTINGS AS MARKED. REPLACED L2 THRESHOLD WIT H NEW AND TOP COATED REF. SRM 53-23-11/AD03, 51-40-08, 51-40-02, 51-23-06 AND CPM 51-25-00.  P/N 170-65703-005.  SEE W/O H6589 SN 275 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
